MathSciNet Relay Station
MathSciNet bibliographic data
MR1967195 94A24 (05C38 05C69)
Bohman, Tom; Holzman, Ron A nontrivial lower bound on the Shannon capacities of the complements of odd cycles. IEEE Trans. Inform. Theory 49 (2003), no. 3, 721–722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement